# SDR CA060719001

- Difficulty date: July 14, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Metering Unit
- Part number: 8198007
- Part serial: F51010
- Condition: Sheared
- Location: Nr 1 Eng Fuel
- Part time: 6,117 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE PILOT FELT A YAW-MOMENT AT THE SAME TIME THE TRQ NR 1 WENT TO 0 PERCENT, POWERPLANT MESSAGE APPEARED, ENG NR 1 PROP RPM DOWN TO 600 RPM, ENG NO.1 ITT APP. 200 DEGREES C LESS THAN ENG NR 2. PILOT CONTINUED WITH HIS CHECK LIST, MANUAL FEATHERED PROP NR 1 AND MANUAL SHUTDOWN THE ENG NR 1. AIRCRAFT LANDED SAFELY WITH SINGLE ENGINE OPS. CDS FAULT READ OUT PERFORMED AND FOLLOWING CODES ARE STORED: 360, 907, 911, 935. FAULT CODES SUPPLIED SEEM TO INDICATE A FUEL STARVATION FROM THE FMU. FOUND FMU SHAFT SHEARED.  FMU TO BE REPLACED. (TC NR 20060719001)
